Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 42, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2007, 1:39 PM CDT for Walworth County, Wisconsin. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 1:39 PM CDT (18:39 UTC)
- Expired
- Jul 9, 2007, 2:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Walworth County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 1:56 PM CDT | HAIL 0.88 | Spring Prairie, WI | 45 MPH WINDS WERE ALSO MEASURED. |
| Jul 9, 2:05 PM CDT | HAIL 1 | Williams Bay, WI | REPORTED ON HIGHWAY 50 BETWEEN DELAVAN AND LAKE GENEVA. HAIL WAS FALLING FOR THE PAST 20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 091839 SVRMKX WIC127-091945- /O.NEW.KMKX.SV.W.0042.070709T1839Z-070709T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 139 PM CDT MON JUL 9 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WALWORTH COUNTY IN SOUTHEAST WISCONSIN * UNTIL 245 PM CDT * AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DELAVAN LAKE...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES NORTH OF WALWORTH BY 145 PM CDT... ELKHORN...WILLIAMS BAY AND 7 MILES NORTH OF FONTANA-ON-GENEVA LAKE BY 150 PM CDT... COMO BY 200 PM CDT... LAKE GENEVA BY 215 PM CDT... 6 MILES NORTH OF PELL LAKE BY 230 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4279 8876 4252 8874 4252 8831 4283 8833 $$ KAPELA
5 follow-up statements
000 WWUS53 KMKX 091850 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 149 PM CDT MON JUL 9 2007 WIC127-091945- /O.CON.KMKX.SV.W.0042.000000T0000Z-070709T1945Z/ WALWORTH- 149 PM CDT MON JUL 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WALWORTH COUNTY... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ABELLS CORNERS...OR ABOUT NEAR ELKHORN...MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTH OF POTTER LAKE BY 200 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS OTHER THUNDERSTORMSS...LIKELY SEVERE...EXTEND DOWN TO THE DELEVAN AREA. THESE STORMS WERE ALSO MOVING EAST AT 15 MPH. LAT...LON 4279 8876 4252 8874 4252 8831 4283 8833 $$ KAPELA
000 WWUS53 KMKX 091906 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 205 PM CDT MON JUL 9 2007 WIC127-091945- /O.CON.KMKX.SV.W.0042.000000T0000Z-070709T1945Z/ WALWORTH- 205 PM CDT MON JUL 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WALWORTH COUNTY... AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPRINGFIELD TO FONTANA-ON-GENEVA LAKE...MOVING SOUTHEAST AT 15 MPH. QUARTER SIZE HAIL AND TREE DAMAGE HAS BEEN REPORTED WITH THIS LINE. SEVERE THUNDERSTORMS WILL BE NEAR... PELL LAKE BY 225 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4279 8876 4252 8874 4252 8831 4283 8833 $$ KAPELA
000 WWUS53 KMKX 091915 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 214 PM CDT MON JUL 9 2007 WIC127-091945- /O.CON.KMKX.SV.W.0042.000000T0000Z-070709T1945Z/ WALWORTH- 214 PM CDT MON JUL 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WALWORTH COUNTY... AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SPRING PRAIRIE TO FONTANA-ON-GENEVA LAKE...MOVING SOUTHEAST AT 20 MPH. QUARTER SIZE HAIL AND TREE DAMAGE HAS BEEN REPORTED WITH THESE STORMS. SEVERE THUNDERSTORMS WILL BE NEAR... PELL LAKE BY 230 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4279 8876 4252 8874 4252 8831 4283 8833 $$ KAPELA/BB
000 WWUS53 KMKX 091928 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 227 PM CDT MON JUL 9 2007 WIC127-091945- /O.CON.KMKX.SV.W.0042.000000T0000Z-070709T1945Z/ WALWORTH- 227 PM CDT MON JUL 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WALWORTH COUNTY... AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SPRING PRAIRIE TO FONTANA-ON-GENEVA LAKE...MOVING SOUTHEAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... PELL LAKE BY 235 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4279 8876 4252 8874 4252 8831 4283 8833 $$ KAPELA/BB
000 WWUS53 KMKX 091939 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CDT MON JUL 9 2007 WIC127-091949- /O.EXP.KMKX.SV.W.0042.000000T0000Z-070709T1945Z/ WALWORTH- 239 PM CDT MON JUL 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY EXPIRES AT 245 PM CDT... THE LINE OF SEVERE STORMS HAS PUSHED EAST INTO RACINE AND KENOSHA COUNTIES...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 245 PM. ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. LAT...LON 4279 8876 4252 8874 4252 8831 4283 8833 $$ KAPELA/BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:39 AM CDT, 9 hours earlier.
Area forecast discussion, Jul 9, 4:39 AM CDT, 9 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 439 AM CDT MON JUL 9 2007 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORM CHANCES TODAY...THEN BETTER CHANCE FOR STRONG TO SEVERE STORMS ON TUESDAY-TUESDAY NIGHT. 00Z 500/250MB ANALYSIS INDICATED STRONG BELT OF WESTERLIES ACROSS THE NRN TIER OF THE CONUS ASSOCIATED WITH BROAD TROUGHING ACROSS THE NRN PLAINS/GREAT LAKES. SEVERAL WEAKER SHORTWAVES EVIDENT IN WV IMAGERY ENHANCING MCS DEVELOPMENT OVER IA...WITH ANOTHER COMPLEX OVER CENTRAL NEBRASKA. AT THE SFC...WEAK TROUGH EXTENDING FROM NRN MI SWWD INTO KS WITH DECENT POOLING OF UPR 60S-LOW 70S DWPTS AHEAD OF BOUNDARY. SCATTERED CONVECTION CONTINUES TO FIRE TO OUR NORTH OVER CENTRAL WI INVOF OF LOW LEVEL BOUNDARY. TODAY AND TONIGHT....GFS/NAM GENERALLY AGREE ON SLIDING DIFFUSE COLD FRONT/SFC TROUGH SWD THRU THE CWA TODAY. CURRENT CONVECTIVE ACTIVITY TO OUR NORTH APPEARS TO BE TIED TO REGION OF MID LEVEL /850-700MB/ FRONTOGENESIS/FN VECTOR CONVERGENCE...HOWEVER BOTH MODELS INDICATE A WEAKENING TREND THRU 18Z. A FEW CELLS MAY TRY TO LIMP THRU THE NRN CWA THIS MORNING BUT NOT EXPECTING WIDESPREAD TSTM ACTIVITY. BETTER CHANCE OF CONVECTION WILL BE LATER THIS MORNING INTO THE AFTERNOON AS WEAK FRONTOGENESIS/LOW LEVEL MOISTURE CONVERGENCE REDEVELOPS...WITH POSSIBLE ENHANCEMENT FROM WEAK S/W CURRENTLY MOVING INTO WRN SD. BEST COMBINATION OF FORCING AND INSTABILITY WILL OCCUR SOUTH OF PORT WASHINGTON...TO MADISON...TO LONE ROCK WHERE MUCAPES WILL RANGE FROM 1500-2500 J/KG DUE TO VERY MOIST BOUNDARY LAYER. COULD SEE A FEW STRONG/SEVERE STORMS /SEE SWODY1/ DUE TO MDT INSTABILITY AND EFFECTIVE SHEAR AROUND 30KTS...WITH THE PRIMARY THREAT DAMAGING WINDS DUE HIGH EQUILIBRIUM LEVELS AND DRY MID LEVELS. HAIL SHOULDNT BE MUCH OF A THREAT DUE TO HIGH WET BULB ZERO HEIGHTS. WILL ALSO HAVE TO KEEP AN EYE ON POTENTIAL FOR LOCALLY HEAVY RAINFALL AS PW VALUES RANGING FROM 1.5-2.0...WITH A DEEP WARM CLOUD LAYER. THREAT TOO ISOLATED TO INCLUDE IN FCST ATTM. PRECIP MAY LINGER INTO THE EVENING HOURS /BEST CHANCE SOUTHEAST/...WITH MOST AREAS DRYING OUT BY MIDNIGHT. TEMPS WILL STILL BE VERY WARM TODAY IN THE SOUTH UNTIL FRONT MOVES THRU...WITH CONDITIONS ALSO RATHER HUMID. TUESDAY AND TUESDAY NIGHT...STRONG UPPER SHORTWAVE TO TRACK FROM THE DAKOTAS TUE MORNING INTO SOUTHERN ONTARIO BY LATE TUESDAY NIGHT...WITH ATTENDANT SFC TROUGH/COLD FRONT TO SWEEP ACROSS THE WI DURING THE AFTERNOON HOURS. VERY IMPRESSIVE Q-G FORCING INDICATED BY GFS/NAM JUST TO OUR NORTH ASSOCIATED WITH 100+ METER HEIGHT FALLS AT 500MB. LOOKING AT MAINLY LINEAR FORCING ACROSS OUR AREA WITH MODELS SHOWING DECENT LOW LEVEL CONVERGENCE/FRONTOGENESIS ALONG AND AHEAD OF FRONT. 500MB TEMPS ONLY PROGGED TO BE AROUND -6C...RESULTING IN MARGINAL MID LEVEL LAPSE RATES. HOWEVER...PLENTIFUL LOW LEVEL MOISTURE /SFC TDS NEAR 70F/ COMBINED WITH STRONG HEATING SHOULD RESULT IN MODERATE INSTABILITY AHEAD OF FROPA...WITH MLCAPES APPROACHING 2000 J/KG. INSTABILITY COMBINED WITH 0-6KM SHEAR AROUND 30KTS...AND A UNI-DIRECTIONAL HODOGRAPH ALL FAVORING A STRONG SQUALL LINE TO MOVE THRU THE CWA TUESDAY AFTERNOON WITH POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. FRONT LOOKS VERY PROGRESSIVE WITH STRONG SUBSIDENCE AND DRYING MOVING INTO THE AREA BY MIDNIGHT. WITH SWLY FLOW...AND 850MB TEMPS AROUND 17C GUIDANCE TEMPS IN MID 80S LOOK GOOD. .LONG TERM...WEDNESDAY THROUGH SATURDAY. GFS/ECMWF/GEFS ALL AGREE ON DEVELOPING LARGE UPPER LOW CENTERED JUST WEST OF JAMES BAY CANADA...WITH STRONG UPPER RIDGING OVER THE ROCKIES. THIS PUTS CWA IN A COOL NORTHWEST FLOW FROM WEDNESDAY INTO NEXT WEEKEND. TEMPS GENERALLY AT OR SLIGHTLY BELOW NORMAL. && .AVIATION...WEAKENING COLD FRONT ACROSS EAST CENTRAL TO SW WI EARLY THIS MORNING WILL SLOWLY MOVE SWD THROUGH SRN WI...BECOMING STATIONARY ALONG THE WI/IL BORDER THIS AFTERNOON. VFR CONDITIONS EXCEPT MVFR/BRIEF IFR CIGS AND VSBYS WITH SCT SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE FRONT...ESPECIALLY THIS AFTERNOON WITH DAYTIME WARMING AIDING DESTABILIZATION. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && FOWLE/REM
Hazardous weather outlook, Jul 9, 5:06 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 506 AM CDT MON JUL 9 2007 WIZ046-047-051-052-056>060-062>072-101100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 506 AM CDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT DROPPING THROUGH SOUTHERN WISCONSIN TODAY. LOCATIONS ALONG AND SOUTH OF INTERSTATE 94 FROM MILWAUKEE TO MADISON...AND THEN WEST TO LONE ROCK...MAY SEE ISOLATED STORMS PRODUCE SMALL HAIL...GUSTY WINDS TO 40 MPH AND HEAVY RAIN THIS AFTERNOON AND EARLY EVENING. HEAT INDEX VALUES AROUND 95 ARE EXPECTED LATE THIS MORNING AND EARLY THIS AFTERNOON SOUTHEAST OF A MILWAUKEE TO JANESVILLE LINE BEFORE THE FRONTAL PASSAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY AFTERNOON AND EVENING. LMZ643>646-665-101100- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 506 AM CDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING NORTH TO SOUTH DOWN LAKE MICHIGAN TODAY. NEARSHORE TO MID LAKE WATERS FROM MILWAUKEE AND SOUTH MAY SEE AN ISOLATED THUNDERSTORM PRODUCE WIND GUSTS TO 30 KNOTS...SMALL HAIL AND HEAVY RAIN FROM LATE THIS MORNING THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 9, 10:59 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 AM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HAIL WATERLOO 43.18N 88.99W
07/09/2007 E1.00 INCH JEFFERSON WI PUBLIC
HAIL UP TO QUARTER SIZE COVERING THE GROUND.
&&
LAMERSLocal storm report, Jul 9, 11:31 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM HAIL 5 N HARTFORD 43.40N 88.39W
07/09/2007 E0.75 INCH WASHINGTON WI PUBLIC
&&
LAMERSLocal storm report, Jul 9, 11:34 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM HAIL 4 N HARTLAND 43.16N 88.34W
07/09/2007 E0.75 INCH WAUKESHA WI PUBLIC
SAME REPORT AS THE PREVIOUS ONE...BUT THE LOCATION WAS
ACTUALLY NORTH OF HARTLAND ON HIGHWAY Q.
&&
LAMERSLocal storm report, Jul 9, 11:45 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM HAIL 5 W MENOMONEE FALLS 43.15N 88.23W
07/09/2007 E0.50 INCH WAUKESHA WI TRAINED SPOTTER
&&
LAMERSLocal storm report, Jul 9, 1:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL MILTON 42.78N 88.95W
07/09/2007 E0.50 INCH ROCK WI NWS EMPLOYEE
&&
LAMERSLocal storm report, Jul 9, 1:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 1 E MILTON 42.78N 88.93W
07/09/2007 E0.50 INCH ROCK WI AMATEUR RADIO
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:45 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 46 min |
| Jul 9, 11:08 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 37 min |
| Jul 9, 11:26 AM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 34 min |
| Jul 9, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 41 min |
| Jul 9, 1:56 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 64 min |
| Jul 9, 2:33 PM CDT | Special Marine Warning | MKX | 57 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.